Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/56625
Title: El algoritmo de grado mínimo para sistemas lineales dispersos factorizados en bloques
Authors: Almeida Benítez, Pedro Ramón 
Franco Brañas, José Ramón
UNESCO Clasification: 12 Matemáticas
Issue Date: 2003
Journal: Revista de la Academia Canaria de Ciencias 
URI: http://hdl.handle.net/10553/56625
ISSN: 1130-4723
Source: Revista de la Academia Canaria de Ciencias = Folia Canariensis Academiae Scientiarum [ISSN 1130-4723], v. 15 (1), p. 69-77
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=2773635
Appears in Collections:Artículos
Show full item record

Page view(s)

23
checked on May 28, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.